# SDR XV6A2012052500005

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N405VA
- Make and model: Dorner DO228202
- Aircraft serial: 8144
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S44500151
- Part serial: 0305
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON LEAVING BAR 10, PLACED GEAR HANDLE IN UP POSITION, GEAR UNSAFE LIGHT CONTINUED TO FLASH.  RAN QRH AND PLACED GEAR IN THE DOWN POSITION, THEN RECYCLED TO THE UP POSITION, GEAR UNSAFE CONTINUED TO FLASH.  RETURNED GEAR TO THE DOWN POSITION.  AIRCRAFT DIVERTED TO 1G4.  NO EMERGENCY ACTION DECLARED, PERFORMED NORMAL LANDING.  AIRCRAFT BEING INSPECTED FOR INTENDED FERRY FLIGHT WITH GEAR DOWN FROM 1G4 TO VGT.  NOTE: FLIGHT LOG AND MAINTENANCE LOG NOT YET RECEIVED FOR CURRENT AIRCRAFT TIMES AND CYCLES.
